Bernstein inequality in Lalpha norms

Nagy Béla, Toókos Ferenc: Bernstein inequality in Lalpha norms.
Acta Scientiarum Mathematicarum (Szeged), 79 (1-2). pp. 129-174. ISSN 0001-6969 (2013)

This is the latest version of this item.

[img]
Preview
Text
lp.pdf - Accepted Version

Download (529kB) | Preview
Item Type: Article
Journal or Publication Title: Acta Scientiarum Mathematicarum (Szeged)
Date: 2013
Volume: 79
Number: 1-2
Page Range: pp. 129-174
ISSN: 0001-6969
Faculty: Természettudományi és Informatikai Kar
Department: MTA-SZTE Analízis és Sztochasztika Kutatócsoport
Institution: Szegedi Tudományegyetem
Identification Number: 2178347
Related URLs:
Date Deposited: 2013. Jul. 08. 10:25
Last Modified: 2018. Jul. 20. 15:10
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/3203

Available Versions of this Item

  • Bernstein inequality in Lalpha norms. (2013. Jul. 08. 10:25) [Currently Displayed]

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year